Alert archive / Alabama / High Surf Advisories in 2010

High Surf Advisory 2, NWS Mobile, AL

February 4, 2010

NWS Mobile, AL issued this high surf advisory at Feb 4, 2010, 3:12 PM CST. It took effect at Feb 4, 2010, 6:00 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2010, 3:12 PM CST (21:12 UTC)
In effect from
Feb 4, 2010, 6:00 PM CST
Expired
Feb 5, 2010, 10:00 AM CST
In force
16 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WHUS44 KMOB 042112
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
312 PM CST THU FEB 4 2010

...HIGH SURF AND NUISANCE COASTAL FLOODING OF LOW AREAS LIKELY
TONIGHT...

.AN AREA OF LOW PRESSURE OVER THE NORTH CENTRAL GULF OF MEXICO WILL
MOVE NORTHEAST TONIGHT...REACHING THE WESTERN FLORIDA PANHANDLE BY
FRIDAY MORNING. A STRONG EASTERLY WIND WILL SHIFT TO THE SOUTH THIS
EVENING...PERSIST THROUGH MOST OF THE NIGHT...AND THEN BECOME
WESTERLY BY SUNRISE ON FRIDAY. LARGE WAVES GENERATED OVERNIGHT WILL
CREATE MINOR BEACH EROSION AND NUISANCE COASTAL FLOODING OF LOW
AREAS. TIDES 1 TO 2 FEET ABOVE PREDICATED LEVELS WILL CONTINUE
THROUGH TONIGHT THEN FALL DURING THE DAY ON FRIDAY AS THE WINDS
BECOME MOSTLY WESTERLY.

ALZ063-064-FLZ002-004-006-050500-
/O.NEW.KMOB.SU.Y.0002.100205T0000Z-100205T1600Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
312 PM CST THU FEB 4 2010

...HIGH SURF ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
CST FRIDAY...

LARGE SURF IS EXPECTED ALONG AREA BEACHES THROUGH TONIGHT WITH SURF
HEIGHTS OF 5 TO 8 FEET FROM GULF SHORES EAST TO DESTIN. WEST OF GULF
SHORES TO DAUPHIN ISLAND...SURF HEIGHTS OF 4 TO 6 FEET WILL BE POSSIBLE.
THIS HIGH SURF WILL LIKELY RESULT IN MINOR BEACH EROSION AND A HIGH
RISK OF RIP CURRENTS.

THE THREAT FOR MINOR COASTAL FLOODING WILL CONTINUE THROUGH TONIGHT
AS TIDES CONTINUE TO RUN 1 TO 2 FEET ABOVE PREDICATED LEVELS...COMBINED
WITH AN INCOMING TIDE FOR ALL AREAS ALONG THE CENTRAL GULF COAST
THROUGH MID MORNING ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE 
ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
2 follow-up statements
390 
WHUS44 KMOB 050407
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1007 PM CST THU FEB 4 2010

...HIGH SURF AND NUISANCE COASTAL FLOODING OF LOW AREAS LIKELY
TONIGHT...

.AN AREA OF LOW PRESSURE OVER THE NORTH CENTRAL GULF OF MEXICO
WILL MOVE NORTHEAST TONIGHT...REACHING THE WESTERN FLORIDA
PANHANDLE BY FRIDAY MORNING. A STRONG EASTERLY WIND WILL SHIFT TO
THE SOUTH THIS EVENING...PERSIST THROUGH MOST OF THE NIGHT...AND
THEN BECOME WESTERLY BY SUNRISE ON FRIDAY. LARGE WAVES GENERATED
OVERNIGHT WILL CREATE MINOR BEACH EROSION AND NUISANCE COASTAL
FLOODING OF LOW AREAS. TIDES 1 TO 2 FEET ABOVE PREDICATED LEVELS
WILL CONTINUE THROUGH TONIGHT THEN FALL DURING THE DAY ON FRIDAY
AS THE WINDS BECOME MOSTLY WESTERLY.

ALZ063-064-FLZ002-004-006-051215-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-100205T1600Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1007 PM CST THU FEB 4 2010

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY. 

THE THREAT FOR MINOR COASTAL FLOODING WILL CONTINUE THROUGH
TONIGHT AS TIDES CONTINUE TO RUN 1 TO 2 FEET ABOVE ASTRONOMICAL
LEVELS...COMBINED WITH AN INCOMING TIDE FOR ALL AREAS ALONG THE
CENTRAL GULF COAST THROUGH MID MORNING ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND
LOCALIZED BEACH EROSION.

&&

$$
244 
WHUS44 KMOB 051240
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
640 AM CST FRI FEB 5 2010

...HIGH SURF AND NUISANCE COASTAL FLOODING OF LOW AREAS LIKELY
THROUGH MID MORNING...

.LOW PRESSURE WAS POSITIONED NEAR MILTON FLORIDA AND WILL CONTINUE
EASTWARD THIS MORNING. ALTHOUGH WEST TO NORTHWEST WINDS HAVE
DECREASED WITH THE AXIS OF THE LOW PASSING THROUGH...TIDES REMAIN 1
TO 2 FEET ABOVE PREDICTED LEVELS. SURF WILL BE SLOW TO
SUBSIDE...EXPECTED TO ABATE BY LATE MORNING.


ALZ063-064-FLZ002-004-006-051600-
/O.CON.KMOB.SU.Y.0002.000000T0000Z-100205T1600Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
640 AM CST FRI FEB 5 2010

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

THE THREAT FOR MINOR COASTAL FLOODING WILL CONTINUE THROUGH
MID MORNING DUE TO HIGH SURF ALONG WITH TIDES RUNNING 1 TO 2 FEET
ABOVE ASTRONOMICAL LEVELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND
LOCALIZED BEACH EROSION.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Feb 4, 1:47 PM CST, 1 hour 25 minutes earlier.

Area forecast discussion, Feb 4, 1:47 PM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
147 PM CST THU FEB 4 2010

.AVIATION UPDATE (18Z ISSUANCE)...LIFR TO IFR CEILING CONDITIONS AND
IFR VISIBILITY CONDITIONS...DUE TO PERIODS OF MODERATE/HEAVY RAIN...
WILL PREVAIL AT KMOB...KBFM AND KPNS TAF SITES THROUGH 04/0900Z.
MODERATE NORTHEAST WINDS THIS AFTERNOON WILL TURN TO EAST BY LATE
AFTERNOON...AND THEN TO THE SOUTHEAST OVERNIGHT. MOST OF THE
PRECIPITATION WILL CLEARING FROM WEST TO EAST AFTER SUNRISE ON
FRIDAY WITH VISIBILITIES IMPROVING...BUT THE LIFR TO IFR CEILING
CONDITIONS WILL PERSIST. /22

PREVIOUS DISCUSSIONS...

.SHORT TERM (TODAY AND TONIGHT)...LITTLE CHANGE TO CURRENT FORECAST
FOR TODAY AND TONIGHT...ADVERTISING WIDESPREAD SHOWERS WITH A FEW
ISOLATED THUNDERSTORMS BECOMING HEAVY AT TIMES OVER WESTERN SECTIONS
OF THE CWFA LATER THIS AFTERNOON. THIS PRECIP WILL BE MAINLY
ELEVATED THROUGH THIS AFTERNOON AS STRONG HIGH PRESSURE TO THE NORTH
INTERACTS WITH A DEVELOPING AREA OF LOW PRESSURE MOVING QUICKLY
NORTHEAST TOWARDS THE MS AL COAST. AS THE LOW CENTER MOVES ONSHORE
AROUND MIDNIGHT TONIGHT SHOWERS AND THUNDERSTORMS MOVING OVER
COASTAL AREAS OF AL AND MUCH OF NORTHWEST FLORIDA...POSSIBLY
STRETCHING FURTHER NORTH OVER LOWER PARTS OF SOUTH CENTRAL ALABAMA
WILL BE WARM SECTORED THROUGH ABOUT 14Z FRI. WITH INCREASED LIFT
FROM UPPER JET EMERGING FROM THE WEST OVERNIGHT RAINFALL RATES WILL
LIKELY BECOME OF REAL CONCERN ESPECIALLY IN THE WARM SECTORED AREAS
BETWEEN 06 AND 12Z FRI. AS A RESULT...AREAL OR FLASH FLOODING WILL
LIKELY OCCUR ESPECIALLY IN PLACES WHERE SOIL MOISTURE IS GREATEST.
WILL CONTINUE TO MENTION RAINFALL AMOUNTS OF 2 TO 4 INCHES THROUGH
TONIGHT WITH LOCALLY HIGHER AMOUNTS OF 5 TO 6 INCHES...ESPECIALLY
OVERNIGHT WHERE RAINFALL RATES WILL BE THE GREATEST. FOR NOW WILL
CONTINUE WITH THE FLASH FLOOD WATCH FOR THE ENTIRE CWFA AND LIKELY
TRIM BACK AREAS FROM WEST TO EAST DURING THE EVENT OVERNIGHT. AS FOR
SEVERE THUNDERSTORM DEVELOPMENT MARGINAL INSTABILITY AND LAPSE RATES
COMBINED WITH DEEP LAYERED MOISTURE IN THE LOWER TO UPPER LEVELS OF
THE ATMOSPHERE WILL HELP TO KEEP THE THREAT DOWN. AS FOR TEMPS WILL
LEAN CLOSE TO THE CURRENT MAV GUIDANCE THROUGH TONIGHT AND ADJUST
ACCORDINGLY FOR CONSISTENCY WITH SURROUNDING WFO'S. 32/EE

(FRIDAY THROUGH SATURDAY)...SFC LOW PRESSURE AND ASSOCIATED FRONTAL
BOUNDARY WILL BE EXITING TO THE EAST OF THE FCST AREA BY LATE FRIDAY
MORNING...WITH ANY LINGERING HEAVY RAINFALL ENDING FROM WEST TO EAST
DURING THE MORNING HOURS. MOST RAINFALL EARLY IN THE DAY ON FRIDAY IS
EXPECTED TO BE PRIMARILY SOUTH AND EAST OF THE I-65 CORRIDOR IN
ALABAMA...OVER THE WESTERN FLORIDA PANHANDLE AND ADJACENT COASTAL
WATERS. WIDESPREAD RAINS SHOULD GENERALLY END BETWEEN 15Z-18Z FRIDAY
MORNING. RAINFREE CONDITIONS THEN EXPECTED LATE FRIDAY THROUGH
SATURDAY NIGHT AS A COOLER HIGH PRESSURE RIDGE BUILDS INTO THE REGION
FROM THE NORTH. MAX TEMPS ON FRIDAY WILL RANGE FROM THE UPPER 50S
OVER THE NORTHWESTERN ZONES TO THE MID 60S COASTAL AND EASTERN
ZONES...COOLING TO THE MID/UPPER 50S ON SATURDAY. FRIDAY NIGHT LOW
TEMPS EXPECTED TO BE IN THE UPPER 30S INTERIOR AND LOW/MID 40S CLOSER
TO THE COAST. 12/DS

&&

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...COOL AND DRY CONDITIONS WILL
CONTINUE TO PREVAIL SUNDAY THROUGH MONDAY AS THE HIGH PRESSURE RIDGE
REMAINS THE DOMINANT WEATHER FEATURE OVER THE REGION. TEMPERATURES
SUNDAY THROUGH MONDAY WILL BE AT OR JUST BELOW NORMAL. THE NEXT
CHANCE FOR RAIN WILL COME BEGINNING LATE MONDAY NIGHT AND CONTINUE
THROUGH TUESDAY MORNING...AS ANOTHER FRONTAL SYSTEM MOVES EAST ACROSS
THE AREA. DAYTIME HIGHS MONDAY AND TUESDAY WILL BE AROUND THE NORMS
OF LOW/MID 60S ACROSS THE REGION IN ADVANCE OF THIS SYSTEM...WITH
OVERNIGHT LOWS ON MONDAY NIGHT SEVERAL DEGREES ABOVE NORMAL. COOLER
AND DRY ONCE AGAIN ON WEDNESDAY AS HIGH PRESSURE ONCE AGAIN BUILDS IN
FROM THE NORTH. 12/DS

&&

.AVIATION (12Z ISSUANCE)...LOW CEILINGS...OVC010 OR LESS...ALONG
WITH PERIODS OF VERY HEAVY RAIN AND GUSTY EAST TO SOUTHEAST WINDS
WILL BE THE NORM FOR ALL TERMINAL SITES TODAY AND TONIGHT...CLEARING
OUT FROM WEST TO EAST AFTER SUNRISE ON FRI. 32/EE

&&

.MARINE...AN AREA OF LOW PRESSURE ALONG THE TEXAS COAST WILL MOVE
NORTHEAST TO THE MISSISSIPPI ALABAMA COAST BY AROUND MIDNIGHT
TONIGHT....GIVING WAY TO A STRONG EAST TO SOUTHEAST WIND FLOW
THROUGH EARLY THIS EVENING BECOMING SOUTH THEN WEST TO NORTHWEST
OVERNIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD
OF THE LOW BECOMING BETTER DEVELOPED LATE THIS AFTERNOON CONTINUING
THROUGH MOST OF THE NIGHT. PERIODS OF VERY HEAVY RAIN AND GUSTY
WINDS WILL LIKELY ACCOMPANY THE HEAVIER SHOWERS AND THUNDERSTORMS
THROUGH THE NIGHT TAPERING OFF FROM WEST TO EAST AFTER SUNRISE ON
FRIDAY. IN THE WAKE OF THE LOW A STRONG COLD FRONT WILL MOVE ACROSS
THE MARINE AREA...GIVING WAY TO A STRONG OFFSHORE FLOW THROUGH
SATURDAY MORNING. A LIGHT TO MODERATE OFFSHORE FLOW WILL CONTINUE
THROUGH EARLY NEXT WEEK BUILDING LATE MONDAY INTO TUESDAY IN
RESPONSE TO ANOTHER AREA OF LOW PRESSURE APPROACHING FROM THE WEST.
WILL CONTINUE WITH THE CURRENT SMALL CRAFT ADVISORY ISSUANCE THROUGH
TONIGHT AND SAT. 32/EE

&&

.FIRE WEATHER...A DEVELOPING AREA OF LOW PRESSURE OVER THE WESTERN
GULF EARLY THIS MORNING WILL MOVE NORTHEAST TODAY...REACHING THE
LOUISIANA COAST EARLY THIS EVENING...THEN MOVING ACROSS SOUTHERN
MISSISSIPPI AND SOUTHERN ALABAMA TONIGHT INTO EARLY FRIDAY MORNING.
THIS WILL BRING WIDESPREAD RAIN TO THE CENTRAL GULF COAST REGION
TONIGHT INTO EARLY FRIDAY. WIDESPREAD HEAVY RAINFALL OF 2 TO 4
INCHES IS LIKELY ACROSS MOST OF THE AREA...WITH LOCALLY HIGHER
AMOUNTS OF 5 TO 6 INCHES POSSIBLE IN SOME LOCATIONS WHERE HEAVIER
SHOWERS AND THUNDERSTORMS MAY OCCUR. THIS WIDESPREAD RAINFALL WILL
GROUND WET AND RELATIVE HUMIDITIES WELL ABOVE CRITICAL LEVELS THROUGH
THE PERIOD. 12/DS

&&

.HYDROLOGY...SATURATED SOILS AND THE POTENTIAL FOR 2-4 INCHES OF RAIN
AND LOCALLY HIGHER AMOUNTS WILL LIKELY RESULT IN ADDITIONAL RIVER
FLOODING. BASED OFF OF AN AVERAGE OF 2-3 INCHES OF RAIN...SOME OF
THE RIVERS THAT MAY GO INTO FLOOD INCLUDE: SHOAL CREEK AT
CRESTVIEW...PERDIDO RIVER AT BARRINEAU PARK...AND THE STYX RIVER AT
ELSANOR. SEVERAL OTHER RIVES ALSO COME VERY CLOSE TO FLOOD STAGE.
ANY LOCALLY HIGHER TOTALS WILL ONLY EXACERBATE THE RIVER FLOODING
THREAT. PLEASE STAY TUNED TO THE LATEST RIVER FORECASTS FOR
ADDITIONAL UPDATES.  34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      57  53  63  40 / 100 100  40  05
PENSACOLA   59  56  64  43 /  90 100  60  10
DESTIN      60  57  64  47 /  80 100  80  10
EVERGREEN   55  52  61  39 /  90 100  60  10
WAYNESBORO  54  48  59  37 / 100 100  30  05
CAMDEN      54  50  60  37 / 100 100  60  05
CRESTVIEW   57  54  65  41 /  90 100  70  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH FROM NOON THURSDAY TO 10 AM FRIDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...FLASH FLOOD WATCH FROM NOON THURSDAY TO 10 AM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...FLASH FLOOD WATCH FROM NOON THURSDAY TO 10 AM FRIDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 9 AM SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...AND MOBILE BAY.

     SMALL CRAFT ADVISORY UNTIL 3 PM SATURDAY FOR THE FOLLOWING
     ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM.

&&
Hazardous weather outlook, Feb 4, 6:30 AM CST, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
630 AM CST THU FEB 4 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-051200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE
BAY-COASTAL WATERS FROM DESTIN FL TO PASCAGOULA MS OUT 60 NM-
WAYNE-PERRY-GREENE-STONE-GEORGE-
600 AM CST THU FEB 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN
FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA
AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

DUE TO SATURATED LOCAL SOIL CONDITIONS...AND LOCALLY HEAVY RAINFALL
LIKELY IN CONJUNCTION WITH A SURFACE LOW PRESSURE APPROACHING
FROM THE SOUTHWEST...YOUR LOCAL NATIONAL WEATHER SERVICE OFFICE IN
MOBILE HAS ISSUED A FLASH FLOOD WATCH VALID THROUGH FRIDAY MORNING.
A GENERAL WIDESPREAD HEAVY RAINFALL AMOUNT OF 2 TO 4 INCHES WILL BE
LIKELY ACROSS THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS OF 5 TO 6
INCHES POSSIBLE. IF HEAVY SHOWERS AND THUNDERSTORMS MOVE REPEATEDLY
OVER THE SAME LOCALES...THE MAXIMUM EXPECTED RAINFALL AMOUNTS COULD
BE ADJUSTED UPWARD. STAY TUNED FOR FURTHER UPDATES...STATEMENTS AND
WARNINGS THROUGHOUT THE DAY AND OVERNIGHT DUE TO THIS HEAVY RAINFALL
SITUATION.

A STRONG EASTERLY WIND FLOW WILL BECOME SOUTHEAST THEN SOUTH LATE
THIS AFTERNOON AND EARLY TONIGHT...BECOMING WEST TO NORTHWEST
OVERNIGHT...GIVING WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY
AND TONIGHT.

AREA RIVERS REMAIN NEAR FLOOD STAGE OR JUST ABOVE FLOOD STAGE.
PLEASE REFER TO THE LATEST RIVER FORECASTS FOR INFORMATION ON AREA
RIVERS THAT REMAIN IN OR NEAR FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

HEAVY RAINFALL RATES WILL AFFECT MOSTLY EASTERN AREAS OF THE
FORECAST AREA EARLY FRIDAY...OR GENERALLY EAST OF THE I-65 CORRIDOR.
AREAL OR FLASH FLOODING WILL BE POSSIBLE. STAY TUNED FOR ADDITIONAL
STATEMENTS AND WARNINGS THROUGH SATURDAY MORNING.

ADDITIONAL HEAVY RAINFALL WILL LIKELY FORCE RIVERS IN SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE
ABOVE FLOOD STAGE THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST
RIVER FORECASTS FOR INFORMATION ON AREA RIVERS THAT REMAIN IN OR
NEAR FLOOD STAGE.

A STRONG OFFSHORE FLOW IN THE WAKE OF A COLD FRONT WILL GIVE WAY TO
HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE NEAR SHORE WATERS OUT
TO 20 NM SATURDAY MORNING...AND THE OFFSHORE WATERS OUT TO 60 NM
THROUGH SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS MAY
BE REQUIRED LATE THIS AFTERNOON THROUGH FRIDAY MORNING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 8:56 AM CSTRiver Flood WarningMOBBaldwin25 hr
Feb 4, 8:56 AM CSTRiver Flood WarningMOBBaldwin25 hr
Feb 4, 8:56 AM CSTRiver Flood WarningMOBBaldwin25 hr
Feb 4, 8:56 AM CSTRiver Flood WarningMOBCovington, Escambia3 days
Feb 4, 8:56 AM CSTRiver Flood WarningMOBOkaloosa5 days

Nearby

High Surf Advisories in Alabama, 2010High Surf Advisories in Florida, 2010Every high surf advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.